# SDR ASOA201100466

- Difficulty date: March 11, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 31,000 hours, 27,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484, INTERCOSTAL CLIP IS CRACKED AT LBL 36.  REINSTALLED PULLEY MOUNTS IAW CRJ 200 AMM 20-24-00-910-801.  REPAIR TO THE INTERCOSTALS AT FS 484 BETWEEN BL 27 AND BL 36 IS COMPLETED IAW REO 601R-53-41-059 AND MEETS WITH ALL THEIR REQUIREMENTS.  FOUND TO BE SATISFACTORY.
